# SDR MASA2012042034699

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 20,454 hours, 16,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FUSELAGE STATION 319.00 AND 333.0 STRINGERS 25 RIGHT AND 26 RIGHT IS CORRODED.  REPAIRED IAW BOMBARDIER REO 690-53-21-350.  LOCATION - FS 319-333 STGR 25R AND 26R.
